# SDR 2000ZZZX454

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19090
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

SFO - FLT 9008 - ON TAKEOFF ROLL, NR 2 ENGINE HEAVY COMPRESSOR STALL.  ANOTHER AIRCRAFT REPORTED SEEING A LARGE BIRD GO INTO NR 2 INLET.  FLAME OUT REAR.  REPLACED NR 2 ENGINE.  (X)
